We are due to go and discuss my husbands anticoagulant. The rheumatologist has suggested changing from warfarin due to constant irregularities in INR. I do not have much faith in this rheumatologist as she suggested I put my husband on glucosamine. and omega 3 to help with his joints saying there was no effect on the INR. ( I off course corrected her on this and upon a 2nd check on the computer search she finally agreed there was. )They are now saying that readings for APS are also not consistent. The last one was taken when off warfarin but following being thombalised after a 3 rd stroke. They say there is not enough evidence to know whether thombalising would make readings accurate. My concern is that if we change to a different anticoagulant how will we monitor the clotting readings that obviously are creating strokes. Does anyone know of another cause other than APS for blood becoming thick and creating clots?
We are very concerned and want to find out what we can before going to speak with a doctor, you seem to have more knowledge than them in some cases.